MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.0MM REDUCTION HEAD-ANGLED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.0MM REDUCTION HEAD-ANGLED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 352.055
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a procedure on an unknown date, the tip of the reduction head-angled broke off.The soft tissue bone reduction forceps with ball tips and soft tissue attachment j-shape f/reduction forceps ball and plastic piece broke.The reduction tool/curved with quick coupling wouldn¿t attach to t handle quick coupling (qc); it seemed to be cross threaded.Two (2) 1.8mm coaxial drill guides cross threaded.Two (2) retractor for sciatic nerve were bent.And the tip of the reaming rod push rod broke off.All equipment was used during surgery and had malfunctioned.Surgery was delayed five to 10 (5-10) minutes.There was no patient harm.This report is for a 7.0mm reduction head-angled.This is report 1 of 5 for (b)(4).

Brand Name
7.0MM REDUCTION HEAD-ANGLED
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11261928
Report Number2939274-2021-00602
Device Sequence Number14380404
Product Code LXH
UDI-Device Identifier10886982194169
UDI-Public(01)10886982194169
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352.055
Device Catalogue Number352.055
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2021
Initial Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1